I would herx soon after taking every dose of abx when I started treatment. Sometimes 1/2 hr after. I would always wonder if it was an allergic reaction but it was my normal symptoms and over time it calmed down but it can still happen within a couple of hours at times. It can happen to me when I start something new, like herbs and Monolaurin. If it were an allergic reaction I wouldn’t be able to take anything because it’s happened with literally everything I take and have taken in the past.
A half hour is really quick. I wouldn’t think it would have been broken down in your stomach and in the bloodstream that quick..that’s interesting.
Moderator, Lyme Forum
Symp started April/2013; Buhner's Lyme May 15-July24/14; Igenex pos. July 3/14
Doxy: July 4-Aug.24/14;Zithro July26-Aug24/14; Amox + Proben. Aug. 29/14;
added biaxin Sept. 26/14
Disc. amox,added Ceftin Nov. 20th.;
Disc. biaxin added Buhner bart herbs Dec/14;Jan/15 pulsing Tinda (w/ Ceftin);
Abx/herb break Apr-July/15; July-mino; Aug. added Rif;
Nov./15 mino - to biaxi